# SDR 19MA5671212

- Difficulty date: July 1, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N567MA
- Make and model: Beech 1900D
- Aircraft serial: UE67
- Aircraft time: 17,465 hours, 24,244 cycles
- Engine: Pwa PT6A67D
- Engine time: 13,748 hours, 19,903 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: AS3209116
- Condition: Split
- Location: Lt Engine
- Stage of operation: NR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFTER SHUTDOWN, PILOT DISCOVERED OIL DRIPPING FROM NACELLE AREA ON LT ENGINE.  COWLING WAS REMOVED AND OIL WAS DISCOVERED COMING FROM THE UPPER OIL SCAVENGER TUBE ON LT LWR SIDE OF ENGINE AT THE AFT SIDE OF THE "C" FLANGE COUPLING (PN 3113090-01).  TUBES WHERE DISASSEMBLED AND FOUND O-RING (PN AS3209-116) SPLIT ON TRANSFER TUBE (PN 3100481-01).  CLEANED ALL SURFACES AND REPLACED ALL O-RINGS WITH NEW AND REASSEMBLED.  TEST RAN AND LEAK CHECKED AND FOUND OK.
